# SDR R61A201809301001

- Difficulty date: September 21, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000255
- Aircraft time: 24,444 hours, 18,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: COMPLIED WITH ETD2018-170-100804 REV A FOR A PERMANENT REPAIR OF ELONGATED HOLE IN SKIN AT FR 13-14 AND STR 17R-18R BEHIND THE FWD SERVICE DOOR PROTECTION PLATE. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
